# SDR SWAA971028

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TIRE TREAD SEPARATED FROM WHEEL ON TAKEOFF.  INSPECTED AND FOUND CENTER AND INNER GEAR DOORS DAMAGED ON LEFT MAIN GEAR.  REPLACED GEAR DOORS, AND NR 1 WHEEL ASSEMBLY PER BOEING M/M.
